# SDR CALA2011091900605

- Difficulty date: September 17, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 44,463 hours, 23,495 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT APROX 15000, 6.0 DIFF, CABIN 1000 FEET VERY VERY LOUD SQUEAL, MAYBE FROM R1 WINDOW, VERY DIFFICULT TO COMMUNICATE I CONTROL CABIN AND WITH ATC.  DURING DESCENT SQUEAL CONTINUED UNTIL BELOW 5000 FEET AND 2.4 PSI.  MM21-31-00 PRESSURIZED THE A/C UP TO 7.0 FOUND NO LEAK.  FWD LAV SMOKE DETECTOR WENT OFF, MAKING A VERY LOUD NOISES.  REMOVED/REPLACED SMOKED DETECTOR MM26-14-00.  RE-PRESSURIZED UP TO 7.0 NO DEFECT NOTED.  A/C OK TO CONT.
